EconPapers    
Economics at your fingertips  
 

Lie symmetries reduction and spectral methods on the fractional two-dimensional heat equation

Rohollah Bakhshandeh-Chamazkoti and Mohsen Alipour

Mathematics and Computers in Simulation (MATCOM), 2022, vol. 200, issue C, 97-107

Abstract: In this paper, the Lie symmetry analysis is proposed for a space–time convection–diffusion fractional differential equations with the Riemann–Liouville derivative by (2+1) independent variables and one dependent variable. We find a reduction form of our governed fractional differential equation using the similarity solution of our Lie symmetry. One-dimensional optimal system of Lie symmetry algebras is found. We present a computational method via the spectral method based on Bernstein’s operational matrices to solve the two-dimensional fractional heat equation with some initial conditions.

Keywords: Bernstein operational matrices; Fractional derivative; Infinitesimal; Lie symmetry; Optimal system; Prolongation; Similarly solution; Spectral method (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475422001574
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:200:y:2022:i:c:p:97-107

DOI: 10.1016/j.matcom.2022.04.015

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:200:y:2022:i:c:p:97-107